hrcak mascot   Srce   HID

Glasnik matematički, Vol. 50 No. 2, 2015


Publication date: December 2015

Published on HRČAK: 29 December 2015
Table of contents Full text
D(-1)-QUADRUPLES AND PRODUCTS OF TWO PRIMES (str.261-268) englishpdf 120 KB
Anitha Srinivasan
Original scientific paper
 
ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS (str.269-277) englishpdf 104 KB
Allan MacLeod
Original scientific paper
 
SQUARES FROM SUMS OF FIXED POWERS (str.279-288) englishpdf 120 KB
Mark Bauer, Michael A. Bennett
Original scientific paper
 
DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS (str.289-332) englishpdf 376 KB
Marcela Hanzer
Original scientific paper
 
ON THE NUMBER OF N-ISOGENIES OF ELLIPTIC CURVES OVER NUMBER FIELDS (str.333-348) englishpdf 160 KB
Miljen Mikić, Filip Najman
Original scientific paper
 
ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS (str.349-361) englishpdf 155 KB
Johannes Schleischitz
Original scientific paper
 
ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS (str.363-371) englishpdf 103 KB
Irena Kosi-Ulbl, Joso Vukman
Original scientific paper
 
THE VARIETY GENERATED BY ALL MONOIDS OF ORDER FOUR IS FINITELY BASED (str.373-396) croatianpdf 214 KB
Edmond W. H. Lee
Original scientific paper
 
K-INVARIANTS IN THE ALGEBRA U( (str.397-414) englishpdf 182 KB
Ana Prlić
Original scientific paper
 
ON EXCESSES OF FRAMES (str.415-427) englishpdf 140 KB
Damir Bakić, Tomislav Berić
Original scientific paper
 
LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET (str.429-440) englishpdf 142 KB
Qingping Zeng, Huaijie Zhong, Qiaofen Jiang
Original scientific paper
 
CLASSIFICATION OF FACTORABLE SURFACES IN THE PSEUDO-GALILEAN SPACE (str.441-451) englishpdf 1 MB
Muhittin Evren Aydin, Alper Osman Öğrenmiş, Mahmut Ergüt
Original scientific paper
 
CLASSIFICATION OF ROTATIONAL SURFACES IN PSEUDO-GALILEAN SPACE (str.453-465) englishpdf 350 KB
Dae Won Yoon
Original scientific paper
 
MORE ON STRONG SIZE PROPERTIES (str.467-488) englishpdf 220 KB
Sergio Macías, César Piceno
Original scientific paper
 
MORE ON INDUCED MAPS ON N-FOLD SYMMETRIC PRODUCT SUSPENSIONS (str.489-512) englishpdf 215 KB
Franco Barragán, Sergio Macías, Jesús F. Tenorio
Original scientific paper
 
Visits: 8.130 *